# SDR AALA201802279014

- Difficulty date: February 1, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,159 hours, 24,877 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D5311230720100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. CRACK INDICATION ON INTERCOSTAL FITTING AT FRAME 16 AND STRINGER 10R AT THE  LOWER INBOARD HOLE OF DOOR STOP FITTING NUMBER 7. REPLACED INTERCOSTAL FITTING PER EA 277288 AND SRM 51-72-11.
